# SDR SWIA201436004

- Difficulty date: January 16, 2014
- Submitted: January 20, 2014
- Operation: Air carrier
- Aircraft: N781CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7312
- Aircraft time: 32,680 hours, 29,400 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Condition: Bent
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NOSE DOOR OPEN WARNING FOLLOWED BY GEAR DISAGREE WARNING.  COMPLIED WITH QRH, LG RETURNED DOWN.  FLT 4548 REPLACED BENT NLG PROX SENSOR BRACKET PN 16215-105, PERFORMED NLG SWINGS.  OPERATIONS CHECKED GOOD AT THIS TIME.
